Advances in Pure Mathematics

Volume 10, Issue 12 (December 2020)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.50  Citations  h5-index & Ranking

Distributed Control for n × n Cooperative Systems Governed by Hyperbolic Operator of Infinite Order

HTML  XML Download Download as PDF (Size: 295KB)  PP. 728-738  
DOI: 10.4236/apm.2020.1012045    263 Downloads   711 Views  
Author(s)

ABSTRACT

In this study, a distributed optimal control problem for n × n cooperative hyperbolic systems with infinite order operators and Dirichlet conditions are considered. The existence and uniqueness of the state of these systems are proved. The necessary and sufficient conditions for optimality of distributed control with constraints are found, and the set of equations and inequalities that defining the optimal control of these systems is also obtained. Finally, some examples for the control problem without constraints are given.

Share and Cite:

Qamlo, A. (2020) Distributed Control for n × n Cooperative Systems Governed by Hyperbolic Operator of Infinite Order. Advances in Pure Mathematics, 10, 728-738. doi: 10.4236/apm.2020.1012045.

Cited by

No relevant information.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.